# SDR USAA2013110600002

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 13,677 hours, 11,333 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L6688
- Condition: Failed
- Location: Slat System
- Part time: 1,770 hours, 1,339 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE ON EICAS AFTER EXTENDING SLAT/FLAP HANDLE TO "1".  MAINTENANCE REPLACED LT OTBD SLAT 3-4 SKEW SENSOR AND HARNESS.
